skin-hair-icon
Pimple on the same spot
Hello doctor I'm getting pimple on the same spot from 4 months.i consulted one doctor through online she suggested me to use flutivate cream I tried but no use again and agin it's coming on jaw Pl suggest me remedy it's becoming dark also the area
30 Views v

Answers (3)

Like the answers? Chat privately with the doctor of your choice

Hi, don't worry your problem can be solved with gentle peel or simple medication. You can meet through online consultation or direct walk into my clinic for better solution. Dr.kasipathy Aesthetic+ Clinic Bangalore
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Don't worry...you are suffering from bacterial infection causing folliculitis... Medicine available for good control... Treatment depends on the severity..Do direct online consultation for detailed prescription
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hello dear. That is a bacterial infection, probably folliculitis. Alone flutivate will make it worse. For prescription medication, best results, please consult directly via online consultation in Practo pro app
Health Tips
Get a fasting blood sugar level checked
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.